Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Using skin lite cream, skin has become light. If i stop, come back to my original color. Any side effects on continue?

Hello Dr. This is Anu from chennai.... im using skin lite cream since last two month.. i can observe that my skin has become light than earlier .. but the problem is as i stop using it, i come back to my original color.. my question is how shall i maintain with the lite tone and is there any side effects on continue using skin lite.. please guide me
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.The cream that you refer contains hydroquinone and mometasone
Prolonged use of hydroquinone causes permanent depigmentation.
Prolonged use of mometasone cause skin atrophy.Consequently, the prolonged use of the cream that you refer is contraindicated.Remember you that avoid excessive exposure to the sun, use sunscreen and avoid stress are beneficial for your skin.I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor